Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having fever frequently from 2 months and tiredness increases in the evening. All tests reported normal. Reason?

Having fever on and off for last 2 months. (only in the evenings after 03.00 pm). slight temp of 100 (not more than 100). Red dots cluster appear on the legs with slight itching . And i feel overly tired. Especially in the evenings, energy level is totally low and weekends I tend to sleep the whole day because of tiredness. All the tests are normal and doctors are at a loss to know why this happens.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
Fever with unknown cause could be fever of unknown origin (FUO). Before making this diagnosis, all possible diagnostic tests have to be done to rule out common viral, bacterial, tumoral, inflammatory and autoimmune causes of fever. This evaluation in an ideal situation should be done by a neurologist. Long term fevers should always lead to exclusion of Tuberculosis, pulmonary or extra pulmonary, sarcoidosis, connective tissue diseases and vasculitis. A complete blood count might be very helpful in orienting towards an anemia or raised white blood cells counts. These could be gateways to suspect hematologic malignancies.
I suggest you book and appointment with an internist for a proper assessment.
Thanks and best regards,
Luchuo, MD.
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor